# SDR PCAA0402167

- Difficulty date: February 11, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 31,304 hours, 34,677 cycles
- Engine: Pwa PW120
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT APU HAS A HISTORY OF THE FIRE FAULT AND CHECK FIRE DETECT LIGHTS ILLUMINATING AFTER SHUTTING DOWN THE APU.  MAINTENANCE HAS COMPLIED WITH SEVERAL CHECKS AND HAS REPLACED THE RELAYS 2623-K1 AND 2622-K2.SYSTEM HAS NO HISTORY SINCE.  SYSTEM OPERATIONAL CHECK GOOD.
